# SDR ASOA200900784

- Difficulty date: July 16, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 11,265 hours, 7,638 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FAILS FUNCTIONAL CHECK 52-830-100, REQUIRES MORE THAN 10 SEC TO OPEN WITH 81 LBS WEIGHT TEST.
